MAUDE Adverse Event Report: DJO LLC INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2760
Medical Device Problem Codes Temperature Problem (3022); Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the unit allegedly caused a 2nd degree burn to patient during treatment.
 
Additional Manufacturer Narrative
It was reported that the unit allegedly caused a 2nd degree burn to patient during treatment.Enovis has received sufficient information regarding the reported 2nd degree burn.Several attempts have been made to request for the device to be returned for evaluation, but the device was not returned to enovis for evaluation.Enovis did receive a completed questionnaire for the reported injury.It was reported that there was an assessment of the patient's skin for cuts, bruises, open wounds, irritation, and incisions was performed prior to treatment.After treatment the patient had a burn mark on the skin under one electrode.There was no medical treatment at the time of the incident due to the injury.The patient saw their primary care physician who provided wound care and prescribed antibiotics.Additional reporting on this event will be provided as a supplemental report to this document if the device is returned or additional information is received.

Brand Name
INTELECT LEGEND XT COMBOUS STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key16244545
Report Number9616086-2023-00002
Device Sequence Number17793585
Product Code IMG
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Patient Weight61 KG